MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 393526
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva nearport 20ga x 1.00in w/ maxzero - 393526 -leakage.It was reported by the customer that issue with leaking at where the clear tubing meets pink hub.
 
Additional Manufacturer Narrative
Correction: annex e and f codes updated to reflect customer response.Investigation results: bd was not able to confirm the customer's indicated failure mode because no samples or pictures were received to perform investigation.There is not enough information to perform a correct investigation.It was not possible to determine a possible root cause to our manufacturing process in the absence of a sample.The manufacturing records for this batch have been reviewed and nothing extraordinary occurred during the manufacturing process related to this failure mode.Internal quality records have been consulted for tracking and trending purposes but issues like this are not detected which means low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.
 
Event or Problem Description
Additional information: new iv had to be established on patient.

Brand Name
NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23083291
Report Number9610847-2025-00314
Device Sequence Number17330620
Product Code FOZ
UDI-Device Identifier00382903935260
UDI-Public(01)00382903935260(10)5161845
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393526
Device Lot Number5161845
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown